MathSciNet Relay Station
MathSciNet bibliographic data
MR672923 57M25
Goldsmith, D. L. Motion of links in the $3$-sphere. Math. Scand. 50 (1982), no. 2, 167–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement